# SDR SIMA200507514

- Difficulty date: March 11, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145156
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, THE SERVICE DOOR AFT SILL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED AFT SILL.  INSTALLED NEW SILL IAW EMB SRM, SRM 145/1142 REV 28, CHAPTERS 51-20-03 AND 51-40-02.  (M)
